# SDR SWAA2024102851803

- Difficulty date: October 22, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,737 hours, 39,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS M1672; M1673 AND M1674 FAILED CAPACITY TEST.<[01] R&R BATTERY PACKS M1672; M1673 AND M1674 IAW AMM 33-51-06.
